# SDR 07FDEA04287

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593731
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DAMAGE: LT FUSE (SAT 680) STR 14L, FRAME ABOVE 14L HAS DEEP GOUGES BLENDED DAMAGED AREA ORIGINAL MATERIAL .045" MATERIAL LOSS .015" MATERIAL REMAINING .030" AND IS OUT OF LIMITS REF SRM 53-10-1.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SPLICE.  INSTALLED NEW FRAME SECTION AND FRAME REPAIR SPLICE REF EA NR 7-5310-113101-FUSELAGE-MAIN FRAME.
